# SDR AALA202107202865

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 26,141 hours, 10,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BROKEN AT DOOR 2R. REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00, OPS CHECK GOOD.
